MathSciNet Relay Station
MathSciNet bibliographic data
MR1233447 11F37 (11F30 11F41 11F66 11F67)
Shimura, Goro On the Fourier coefficients of Hilbert modular forms of half-integral weight. Duke Math. J. 71 (1993), no. 2, 501–557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement